# SDR WRLA96033

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 3240 · Landing Gear Brake System
- Part: Temp Sensor
- Part number: 2607454
- Condition: Failed
- Location: Nr 9 Brake
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, FLIGHT CREW NOTED NR 9 BRAKE TEMPERATURE INDICATOR OVERHEAT ALERT.  FLIGHT CREW ELECTED TO RETURN TO GATE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  REPLACED TEMP SENSOR, GROUND CHECKS OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
